Periodica Mathematica Hungarica

, Volume 48, Issue 1, pp 223–231

On quasi Einstein manifolds

  • U. C. De
  • Gopal Chandra Ghosh
Article

DOI: 10.1023/B:MAHU.0000038977.94711.ab

Cite this article as:
De, U.C. & Ghosh, G.C. Periodica Mathematica Hungarica (2004) 48: 223. doi:10.1023/B:MAHU.0000038977.94711.ab

Abstract

In this paper we give some examples of a quasi Einstein manifold (QE)n. Next we prove the existence of (QE)n manifolds. Then we study some properties of a quasi Einstein manifold. Finally the hypersurfaces of a Euclidean space have been studied.

quasi Einstein manifoldquasi-constant curvaturequasi-umbilical hypersurface

Copyright information

© Kluwer Academic Publisher/Akadémiai Kiadó 2004

Authors and Affiliations

  • U. C. De
    • 1
  • Gopal Chandra Ghosh
    • 1
  1. 1.Department of MathematicsUniversity of KalyaniKalyaniIndia